Hi. I'm a 35 yr old male with low test. I lift weights and eat healthily. I started having episodes of ED five years ago. This lead to depression and anxiety. I had my testosterone checked, and it was 266. My doctor sent me to a urologist; he gave me a prescription for Viagra and sent me on my way. Long story short, I met a girl, got really comfortable with her, and found I didn't even need the Viagra anymore. Problem solved or so I thought.
Now, five years later, having been single for a while, I've started having some impotence problems again. Also, my sex drive seems low. I went to the doctor and had my testorone level checked again. This time it was 415. Higher than before but still on the low side. I know that Viagra, Cialis, and Levitra will work, but it feels like cheating.
My doctor suggests I take an SSRI called Lexapro. He thinks my low testosterone and ED may be linked to depression. I'm a public school teacher, and I do get really stressed out at times. Also, I tend to dwell on negative thoughts more than I think I should. I have never taken anything for depression or anxiety, although I've considered it in the past.
Recently I've begun to take a lot of so-called test-boosting supplements. None have worked, although tongkat ali seems to have a minor effect. I would take a larger dose of long jack as it's known in weightlifting circles except it's really expensive.
Finally, I know that testosterone comes from cholesterol. My cholesterol was really low. It was 140. My doctor said my low cholosterol could be linked to my stress level too. Short of pigging out on saturated fats, what could I do to raise my cholesterol?
There are so many things to think about. I'm going to try the Lexapro. If it doesn't work, I think I may opt for androgel. I know I'd be on it for the rest of my life, but I feel like I'm 80 years old.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?